Research Repository

Items where Author is "Fremlin, DH"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Fremlin, DH and Mendoza, J (1994) 'On the integration of vector-valued functions.' Illinois Journal of Mathematics, 38 (1). pp. 127-147. ISSN 0019-2082

Fremlin, DH (1975) 'Pointwise compact sets of measurable functions.' Manuscripta Mathematica, 15 (3). pp. 219-242. ISSN 0025-2611

This list was generated on Mon Aug 15 23:16:45 2022 BST.